# SDR CALA2020051700964

- Difficulty date: May 5, 2020
- Submitted: May 17, 2020
- Operation: Air carrier
- Aircraft: N426UA
- Make and model: Airbus A320-232
- Aircraft serial: 510
- Aircraft time: 83,002 hours, 32,380 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Pressure Panel
- Part number: D5337090121000
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH FRAME 35-36 PRESSURE PANEL HOLE #''S 4, 5, 7, 9, 11, 19, 22, 25, 26, 28 & 60 REPAIRED IAW EC/RA 5331-02674. PLACE ON DIP TO "ACCOMPLISH A PERMANENT REPAIR PER PART 3 OF EC/RA 5331-02674 ON OR BEFORE NOVEMBER 4, 2020. PLANNING TO CONTACT ENGINEERING AFTER OCTOBER 1, 2020 BUT BEFORE OCTOBER 22, 2020 FOR THE PERMANENT REPAIR. ACCOMPLISH A PERMANENT REPAIR PER PART 3 OF EC/RA 5331-02674 ON OR BEFORE NOV 4, 2020. PLANNING TO CONTACT ENGINNEERING AFTER OCT 1, 2020 BUT BEFORE OCT 22, 2020 FOR THE PERMANENT REPAIR. PART 1 INTERIM REPAIR PEROFMRED. NO PART 2 RECHECKS REQUIRED AT THIS TIME. PART 3 PERM REPAIR TBD BY EG. ACCOMPLISH A PERMANENT REPAIR PER PART 3 OF ECRA 5331-02674 ON OR BEFORE NOVEMBER 4, 20 20. PLANNING TO CONTACT ENGINEERING AFTER OCTOBER 01, 2020 BUT B EFORE OCTOBER 22, 2020 FOR THE PERMANENT REPAIR. TOMC-APPROVAL FROM SC1ELBYC COMMENT TOMC APPROVED : QC REVIEWED. Q/C REVIEWED. TOMC APPROVED : QC REVIEWED. TOMC APPROVED : QC REVIEWED. Q/C REVIEWED. TOMC APPROVED : QC REVIEWED. RECORDS UPDATE INIT: PLN/ENG >01OCT20 <22OCT20 T/A: ON OR BEFORE 04NOV20............LT/U224600
